RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 2012, Volume 73, Issue 2, Pages 201–206 (Mi mmo531)  

This article is cited in 1 scientific paper (total in 1 paper)

Rational functions admitting double decompositions

A. B. Bogatyrev

Institute of Numerical Mathematics, Russian Academy of Sciences, Moscow

Full text: PDF file (232 kB)
References: PDF file   HTML file

English version:
Transactions of the Moscow Mathematical Society, 2012, 73, 161–165

Bibliographic databases:

UDC: 517.54, 517.583
MSC: 30D05, 33E05
Received: 31.05.2012

Citation: A. B. Bogatyrev, “Rational functions admitting double decompositions”, Tr. Mosk. Mat. Obs., 73, no. 2, MCCME, Moscow, 2012, 201–206; Trans. Moscow Math. Soc., 73 (2012), 161–165

Citation in format AMSBIB
\Bibitem{Bog12}
\by A.~B.~Bogatyrev
\paper Rational functions admitting double decompositions
\serial Tr. Mosk. Mat. Obs.
\yr 2012
\vol 73
\issue 2
\pages 201--206
\publ MCCME
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/mmo531}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3184972}
\zmath{https://zbmath.org/?q=an:1284.30014}
\elib{http://elibrary.ru/item.asp?id=21369354}
\transl
\jour Trans. Moscow Math. Soc.
\yr 2012
\vol 73
\pages 161--165
\crossref{https://doi.org/10.1090/S0077-1554-2013-00207-1}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84959545173}


Linking options:
  • http://mi.mathnet.ru/eng/mmo531
  • http://mi.mathnet.ru/eng/mmo/v73/i2/p201

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Bogatyrev, How many Zolotarev fractions are there?, Constr. Approx., 46:1 (2017), 37–45  crossref  mathscinet  zmath  isi  scopus
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:192
    Full text:55
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019